I made test 4 generation and pcr rna qualitatively in the 3 and 4 month of meetings with sex worker but I used anabolic steroids (mix of testosterone and primobolan) for a few weeks.I stopped my steroid cycle 2 weeks before meeting with sex worker.My libido has decreased and the resistance of these steroids.I got tinea of skin,joint pain it takes a longer fifth month.
Results of my tests are true?
Also fell into a big stress,depression,anxiety and drank alcohol every day i had poor nutition
Did not affect my results after 3 months?
Today i made 4th generation test again in the six and a half months and is negative.
I was full of symtomps after a meeting with csw
Heightened temperature,sore tendons,jock itch,rashes,all my teeth hurt
Some of the symtomps i have to this day.
I paused to take steroids two weeks before the meeting witch sex worker
My libido has decreased
The body does not produce testostrone immediately
Depresion,anxiety,bad diet and alcohol cause of bad health ?
Sorry for my english
All my tests
4 th generation 3,6,9,12,14,18 week, 5,5 month, 6,5 month all negative
Pcr rna qualitatively 3 and 4 month not detected
As you were told on the community forum, you have been seriously overtested. The negative results prove you do not have HIV. Anabolic steroids have no effect on HIV testing; your results are reliable.
The tests prove your symptoms are due to something other than HIV -- and anyway, the symptoms you are having are not typical for an acute HIV infection. However, those symptoms are very typical for anxiety, depression, or other psychological disorder.
My strong advice is that you discuss these feelings and your continuing fears of HIV with your primary care doctor. He or she may recommend appropriate treatment, or may refer you to a mental health professional. If so, you should accept that advice. I suggest it in a spirit of compassion, not criticism.
In the meantime, do your best to accept the scientific evidence. With those test results, it is impossible you have HIV.
There are NO health conditions that have any effect on HIV test reliability. The only possible exceptions are very advanced illnesses, like end-stage cancer and other life-threatening illnesses -- and even these are theoretical only, with few if any actually known instances in which the test results were wrong.
There is absolutely no information you can think up that would possibly change my opinion or advice, so I won't have any furhter comments. That will be all for this thread.
I deleted your last comment. See my replies above, especially "My strong advice is that you discuss these feelings and your continuing fears of HIV with your primary care doctor. He or she may recommend appropriate treatment, or may refer you to a mental health professional. If so, you should accept that advice."
If you continue to post comments here, the entire thread will be deleted.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.